# SDR ASAA2013112296496

- Difficulty date: November 22, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 40,807 hours, 15,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FROM LT REAR DOOR MISSING.  ACFT GROUNDED.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY L1190.  EMERGENCY LIGHTS OPS CHECKED NORMAL IAW MM 33-51-00.
